Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wza

need advice from expert taners (post taners)

Recommended Posts

So im 5 months into a 6 month treatment. Been pretty clear since month 3 on 80mgs/day. My derm decided to cut it back to half, 40mg a day and now 1 month on 40mg a day I am starting to notice some acne coming back. I have like three actives right now whereas I havent had more than 1 at a time for several months now.

I DID drink a lot 3 nights ago, could this have influenced a small outbreak? Should I be worrying about my dosage or is that "accutane keeps working" true for most people? If my acne comes back badly again, should I opt for another accutane course? This seems to be the only thing that has ever worked for me..

If I do try for another course is there a waiting period in between? Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×